Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/60911
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorGlushak, A. V.-
dc.date.accessioned2024-03-05T12:48:44Z-
dc.date.available2024-03-05T12:48:44Z-
dc.date.issued2023-
dc.identifier.citationGlushak, A.V. On the solvability of boundary value problems for an abstract singular equations on a finite interval / A.V. Glushak // Lobachevskii Journal of Mathematics. - 2023. - Vol.44, №8.-P. 3298-3308.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/60911-
dc.description.abstractSufficient conditions for the unique solvability of boundary value problems for a number of abstract singular equations that are formulated in terms of the zeros of the modified function Bessel and the resolvent of the operator coefficient of the considered equationsru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectsingular equationsru
dc.subjectboundary value problemru
dc.subjectfinite Intervalru
dc.subjectEuler-Poisson-Darboux equationru
dc.titleOn the solvability of boundary value problems for an abstract singular equations on a finite intervalru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Glushak_On the Solvability_23.pdf457.3 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.